I have heard many times, for example in HealthLine and in Patient Info that diet soft drinks can be just as bad as sugary soft drinks when it comes to risk of diabetes.
I am also reading what seems to ...
Most places I have looked e.g NHS and Mayo Clinic state that,
It's best to take metformin with a meal to reduce the side effects.
The most common side effects are feeling and being sick, diarrhoea, ...
Do not share personal medical information, medical history or any other specific details about a person's medical symptoms, condition etc (whether yours or someone you know) on this site or any Stack Exchange site. This is a public Site and all posts on this Site can be seen by anyone and may be shared freely with others.
Medical Sciences Stack Exchange is not a substitute for medical advice, individualized diagnosis or treatment by a healthcare provider. Communications on Medical Sciences Stack Exchange are not privileged/private communications and do not create a doctor-patient relationship. Full disclaimer and more information about this site here.